# SDR SWIA2019031445627

- Difficulty date: March 14, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 39,841 hours, 29,239 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN BRINGING THE GEAR HANDLE UP, WE RECEIVED A Â€ŒGEAR DISAGREEÂ€? MASTER WARNING MESSAGE. NOSE WHEEL WENT TO RED DASHED LINES, WHILE THE MAIN GEAR FLASHED BETWEEN GREEN AND YELLOW DASHED LINES. RAN QRH AND ALL GEAR DOWN INDICATIONS WERE DOWN AND GREEN. (FLT#4184) FO: 03/14/2019 CLOSED INSPECTED ALL PROX SENSORS ON NLG AND MLG. ALL WERE IN RIG AND IN GOOD CONDTION. PERFORMED OPERATION CHECK OF LANDING GEAR WITH MULTIPLE FULL GEAR SWINGS AND EMERGENCY SWING IAW AMM. NO LEAKS NOTED, NO DEFECTS NOTED AND OPS CHECK GOOD.
